Forum. What are the mental health complications of steroid therapy?

E. S. Brown, T. Suppes

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)8
Number of pages1
JournalThe Harvard mental health letter / from Harvard Medical School
Volume16
Issue number8
StatePublished - 2000

Fingerprint

Mental Disorders
Mental Health
Adrenal Cortex Hormones
Steroids
Therapeutics

Cite this

Forum. What are the mental health complications of steroid therapy? / Brown, E. S.; Suppes, T.

In: The Harvard mental health letter / from Harvard Medical School, Vol. 16, No. 8, 2000, p. 8.

Research output: Contribution to journalArticle

@article{f7b9fe508b3c498aae1d3c5291cd05fb,
title = "Forum. What are the mental health complications of steroid therapy?",
author = "Brown, {E. S.} and T. Suppes",
year = "2000",
language = "English (US)",
volume = "16",
pages = "8",
journal = "The Harvard mental health letter / from Harvard Medical School",
issn = "1057-5022",
publisher = "Harvard Health Publication Group",
number = "8",

}

TY - JOUR

T1 - Forum. What are the mental health complications of steroid therapy?

AU - Brown, E. S.

AU - Suppes, T.

PY - 2000

Y1 - 2000

UR - http://www.scopus.com/inward/record.url?scp=0034132079&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034132079&partnerID=8YFLogxK

M3 - Article

VL - 16

SP - 8

JO - The Harvard mental health letter / from Harvard Medical School

JF - The Harvard mental health letter / from Harvard Medical School

SN - 1057-5022

IS - 8

ER -